# SDR SWAA2025031705146

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 60,131 hours, 31,739 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT GALLEY L2 DOOR CLOSE ASSIST HANDLE NEXT TO AFT FLIGHT ATTENDANT SEAT IS LOOSE. <[01] TIGHTENED AFT GALLEY L2 DOOR ASSIST HANDLE NEXT TO F/A SEAT PER AMM 25-21-25.
